# SDR CALA2020112501298

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 83,425 hours, 32,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13WL FAILS OPERATIONS CHECK (A3NB 33-3-6013).  GENERATED BY V894373.  GENERATED AT HAECO LCQ, PER NR. 9292015.
